# SDR CALA2018102702198

- Difficulty date: October 26, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 92,081 hours, 12,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Low
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR & R4 DOOR EMER LIGHT CAPACITY CHECK & LT, 15MIN. REPLACED THE L4 DOOR & R4 DOOR EMER LIGHT M33408 & M33407 BATTERY AND C/O EMER LIGHT CAPACITY CHECK FOUND NORMAL REF AMM 33-51-06-20 0-801.
